Opuscula Math. 29, no. 4 (2009), 345-364
http://dx.doi.org/10.7494/OpMath.2009.29.4.345

 
Opuscula Mathematica

Cyclability in bipartite graphs

Denise Amar
Evelyne Flandrin
Grzegorz Gancarzewicz

Abstract. Let \(G=(X,Y,E)\) be a balanced \(2\)-connected bipartite graph and \(S \subset V(G)\). We will say that \(S\) is cyclable in \(G\) if all vertices of \(S\) belong to a common cycle in \(G\). We give sufficient degree conditions in a balanced bipartite graph \(G\) and a subset \(S \subset V(G)\) for the cyclability of the set \(S\).

Keywords: graphs, cycles, bipartite graphs.

Mathematics Subject Classification: 05C20, 05C35, 05C38, 05C45.

Full text (pdf)

  • Denise Amar
  • LaBRI Université de Bordeaux 1, 351 Coursde la Liberation, 33405 Talence, France
  • Evelyne Flandrin
  • LRI, UMR8623, Bâtiment 490, Université Paris-Sud, 91405 Orsay Cedex France
  • Grzegorz Gancarzewicz
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2008-08-31.
  • Revised: 2009-07-01.
  • Accepted: 2009-07-23.
Opuscula Mathematica - cover

Cite this article as:
Denise Amar, Evelyne Flandrin, Grzegorz Gancarzewicz, Cyclability in bipartite graphs, Opuscula Math. 29, no. 4 (2009), 345-364, http://dx.doi.org/10.7494/OpMath.2009.29.4.345

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.